MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

ABBOTT VASCULAR INC. INDEFLATOR; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 1003327
Medical Device Problem Codes Leak/Splash (1354); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure performed was to treat a left anterior descending coronary artery.The copilot would not flush back and the bleedback control seal leaked during the procedure.A new copilot was used to complete the procedure.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
INDEFLATOR
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25084497
Report Number2024168-2026-01810
Device Sequence Number10409651
Product Code DTL
UDI-Device Identifier08717648013973
UDI-Public(01)08717648013973(17)271231(10)60702522
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K991102
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1003327
Device Catalogue Number1003327
Device Lot Number60702522
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown